U.S. doctors online nowAsk doctors free
FL
A 27-year-old female asked:

Had endoscopy 2 days ago. was given something to breath in that put me to sleep. i think propofol. still very lightheaded. is this normal?

1 doctor answer1 doctor weighed in
Dr. Robert Uyeda
General Surgery 45 years experience
You should not: feel any effects of this anesthetic now, because it is an ultra short acting barbiturate. You might have received some other medication in addition to this, which can have longer effects. Or your doctor should look for other causes for your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 6, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.